# SDR TWAA9910301

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 937-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL AT LONGERON 28R WITH INTERGRANULAR CORROSION BETWEEN STRINGER 937 AND 950. PART MADE PER DRAWING 9957723.  REPLACED INTERCOSTAL, INSTALLED WITH HI-LOKS, BECAUSE THEY WERE ORIGINAL FASTENER.
